Homology 3-Spheres which are Obtained by Dehn Surgeries on Knots.
Mathematische Annalen, Tome 281 (1988) no. 4, pp. 483-494
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1988__281_4_164434,
author = {Kimihiko Motegi},
title = {Homology {3-Spheres} which are {Obtained} by {Dehn} {Surgeries} on {Knots.}},
journal = {Mathematische Annalen},
pages = {483--494},
year = {1988},
volume = {281},
number = {4},
zbl = {0627.57006},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164434/}
}
Kimihiko Motegi. Homology 3-Spheres which are Obtained by Dehn Surgeries on Knots.. Mathematische Annalen, Tome 281 (1988) no. 4, pp. 483-494. http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164434/